# SDR SWAA001194

- Difficulty date: July 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT MLG FITTING CORRODED AT TWO FASTENER HOLES, BS 706 STRINGER 18A L.        REPAIRED FITTING PER ER NR 00-0667.
